advertisement
Question
Posted by: RIANDA | 2011/03/22

MERINA

I WAS ON INJECTION LEFT IT TO MUCH MOOD SWINGS, GOT FAT.WILL IT BE THE SAME ON MERINA?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There should be fewer side effects with the Mirena though each person reacts differently.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/03/24

There should be fewer side effects with the Mirena though each person reacts differently.
Best wishes

Reply to gynaedoc
Posted by: R | 2011/03/23

NO

Reply to R

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement